HISTORY: I'm a 43 mother of a 6 y.o. and have suffered from hormonal migraines since puberty. After numerous medication trials, Cymbalta and Gabapentin were helping the best, but still having 15+ headache days a month. I had my first round of Botox 14 weeks ago. I had immediate relief from the severe pain of migraine, but continued to have migraine with vertigo and nausea. 6-1/2 weeks after round 1, I had a severe double sinus infection that took 4 antibiotics and a stetoid burst before it was beaten. It created a migraine that I've had since August 27. I was only able to work about half-time during the 6 before the infections cleared. Round 2 of Botox again brought the migraine pain down 2 weeks ago.
QUESTION: My neurologist said that sinus infections are not typically a side effect of Botox. However, I'm wondering if immunosuppression is commmon since I have a history of sinus infections, but usually feel better in 48-72 hours after 1st antibiotic. Has anyone else experienced immunosuppression after Botox? I've also had severe fatigue since the infections started almost 8 weeks ago. I'm now on at least a 2 weeks medical leave to "recover" from medication and infection that have ravaged my sinuses. I'm not really regaining my energy though. Is that a side effect of Botox too? 2 hours of socializing can exhaust me.